# SDR SIMA20011171

- Difficulty date: April 21, 2001
- Submitted: May 31, 2001
- Operation: Air carrier
- Aircraft: N700LE
- Make and model: Emb EMB-135ER
- Aircraft serial: 145156
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - MAINTENANCE REPORTED THE LEFT OMEGA BEAM TO BE CORRODED BEYOND SRM LIMITS BETWEEN FRAMES 23 AND 25.  MAINTENANCE REPAIRED DAMAGE IAW EMB SRM AND REPAIR STATEMENT GST 1298/01.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
